Translator Disclaimer
15 July 2004 Geometric inequalities on locally conformally flat manifolds
Pengfei Guan, Wang Guofang
Duke Math. J. 124(1): 177-212 (15 July 2004). DOI: 10.1215/S0012-7094-04-12416-9

Abstract

Through the study of some elliptic and parabolic fully nonlinear partial differential equations, we establish conformal versions of the quermass-integral inequality, the Sobolev inequality, and the Moser-Trudinger inequality for the geometric quantities associated to the Schouten tensor on {locally conformally flat} manifolds.

Citation

Download Citation

Pengfei Guan. Wang Guofang. "Geometric inequalities on locally conformally flat manifolds." Duke Math. J. 124 (1) 177 - 212, 15 July 2004. https://doi.org/10.1215/S0012-7094-04-12416-9

Information

Published: 15 July 2004
First available in Project Euclid: 30 July 2004

zbMATH: 1059.53034
MathSciNet: MR2072215
Digital Object Identifier: 10.1215/S0012-7094-04-12416-9

Subjects:
Primary: 53C21
Secondary: 35J60, 58E11

Rights: Copyright © 2004 Duke University Press

JOURNAL ARTICLE
36 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.124 • No. 1 • 15 July 2004
Back to Top